MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. NANOCLAVE® STOPCOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. NANOCLAVE® STOPCOCK; STOPCOCK, I.V. SET
Catalog Number AC100
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
Medwatch report number (b)(4) was received regarding a nanoclave stopcock where it was reported that the needleless connector on the 3-way stopcock attached to the picc [peripherally inserted central catheter] was broken.Patient has a 2.6 dbl lumen picc.Ffp [fresh frozen plasma] transfusion was connected to the needleless connector.Shortly into the transfusion, the red lumen was alarming occluded.Troubleshooting with rnts found that the needleless connector which the ffp was connected to was broken.Unclear when/how it broke.Ffp transfusion had to be paused and disconnected temporarily.Stopcock replaced with rnts.The product is causing a pump occlusion alarm, and fluids would not run through the needleless connector of the stopcock.This results in a break in the line to replace the product.Upon inspecting the stopcock, the inner sponge of the needleless connector remains depressed.Additionally, residue was noted in the needleless connector of the stopcock, which may have contributed to the occlusion alarm.The patient involve is a 1-month-old female and no reported patient harm.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the return of the sample a comprehensive failure.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
NANOCLAVE® STOPCOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24570000
Report Number9617594-2026-00253
Device Sequence Number8366779
Product Code FMG
UDI-Device Identifier00887709053151
UDI-Public(01)00887709053151(17)300901(10)14576913
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC100
Device Lot Number14576913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESH FROZEN PLASMA. MFR UNKNOWN.
Patient Age1 MO
Patient SexFemale